advertisement
Question
Posted by: Ranzi | 2008/09/05

Question 2!

I am 28 years old and Married, I am on Triphisal and can actually feel when ever I ovulate as it gives me a feeling like a baby kicking. I ovulate more than normal, sometimes every day for a week or 2.

Is this normal?

When I do get my periods it is always brown with brown bloodstrings and not red blood, it has been like this for the past 4 years, my Doctor tells me it is normal, is it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will not ovulate on Triphasil. Triphasil works by preventing ovulation. Also ovulation only occurs once a month, so what you are feeling is not due to ovulation. It may be bowel cramps. The blood you describe is normal on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement